# SDR USAA040970

- Difficulty date: November 18, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C365452
- Condition: Cracked
- Location: Rt Mlg
- Part time: 41,422 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - FITTING, .25 INC CRACK, RT MLG SUPPORT FITTING, NR 2 HOLE; MODIFIED PART INSTALLED, REPLACED IAW EO 5702V054.
